Opioid Overdose Reversal (Naloxone/Narcan) Training is designed to give healthcare providers, emergency services personnel, educational staff or any community member the instruction needed to administer a lifesaving dose of Naloxone to someone who has overdosed on an opiate such as heroin, morphine, or prescription opioid.
When administered correctly, Naloxone blocks opioid receptor sites, reversing the effects of the overdose. It is given in intranasal spray form. Trainings are typically completed in one hour or less.
Upon conclusion of this virtual training, learners should be able to:
- Understand how the Good Samaritan Overdose Law applies to overdose victims, lay responders, and law enforcement
- Identify risk factors for opioid overdose
- Recognize the signs of opioid overdose
- Respond appropriately and effectively to an opioid overdose situation
- Correctly administer the spray form of Naloxone/Narcan
Free Virtual Opioid Overdose Reversal (Naloxone/Narcan) Trainings Available:
Click here to register for Tuesday, January 26th, at 6:30pm – Yorkshire FMC and Community Members
Thank you for your interest… spread the word!
Click here to register for Friday, February 12th at 2pm.